Antihistamines?

Does anyone know how to lessen their effects? I took some last night, and today, it's like every muscle in my body is asleep. I'm physically exhausted, even though I slept about ten hours last night. Anyone know of anyone to mitigate the effects, or am I doomed to wait it out?

Answer:
Ok, seriously, there are more important things than the effects of the antihistamine you took, like your perfect use of the word Mitigate!

Celebrate every dollar you spent on your education because you have arrived! Seriously though, great word choice and usage. Antihistamines sucks, id run with it and do like physically exhausting yet safe activities ie. sponge boxing or run a living room obstacle course in between sets of sit-ups.

The medicine and health information post by website user , ByeDR.com not guarantee correctness , is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.


More Questions and Answers...
  • Explain the importance of including core exercises for a client recovering from dysfunction of the spine?
  • What takes the heat out of a sunburn? because im hurting pretty bad?
  • Help me!?
  • Can anyone tell me or show me a site on how to tape a wrist?
  • Best treatment for burns?
  • I have a serious bladder infection?
  • What is the best way to remove bruses?
  • Inner ear itching?
  • Foot and leg pain, achilles tendon area.?
  • Health question?
  • Why do I sleep alot?
  • I enjoy Sciatica, would manipulation beneath anesthesia relieve? MUA?
  • Massive bruise due to varicose vein?
  • Ive feel down 8 stairs, on rime and in a minute i hurt my hindmost?
  • Can you bruise your spine?